# SDR WTAA970173

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120207
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Bird Strike
- Location: Air Frame
- Stage of operation: NR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SFO - BIRD STRIKE REPORTED.  MAINTENANCE INSPECTED AIRCRAFT FOR DAMAGE.  NO DAMAGE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
